# SDR TSAA9627086

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Nut
- Part number: BACN103C6CD
- Condition: Loose
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK DISCOVERED, RIGHT AILERON AND TAB DAMAGED.  SUBSEQUENT INSPECTION REVEALED NR 8 FLAP TRANSMISSION SPLINED COUPLING RETAINING NUT BACKING OFF CAUSING DAMAGES TO THE ABOVE.  REPLACED NR 8 AND NR 7 FLAP TRANSMISSIONS FOR PRECAUTIONARY, TORQUE CHECK ACCOMPLISHED ON FLAP DRIVE COUPLING NUTS.  REPLACED DAMAGED RIGHT T/E FLAP MID FLAP, AILERON, AND TAB ASSY.  PERFORMED TEST FLIGHT AND AIRCRAFT RETURNED TO SERVICE.  (M)
